Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 12:01:12 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620689
  • Total Topics: 46762
  • Online Today: 253
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: After two weeks on Atripla.......(good news after the jump....)  (Read 607 times)

0 Members and 1 Guest are viewing this topic.

Offline seekingtruth75

  • Member
  • Posts: 19
After two weeks on Atripla.......(good news after the jump....)
« on: January 28, 2008, 12:23:59 AM »
So I started the Atripla on Dec 31 (happy new years! right?)...
and got my blood work done on January 12th.
VL went from 55,000 to 435, and I have had no crazy side effects at all other than a little bit spike in my anxiety levels.
CD4s are still around 75 but I am sure they will be on the up and up.

Thanks for being so supportive out there guys and gals...the worst year of my life is flowing into one that has started off to be one of the best. :D
Found out + on 4.20.07

4.20.07       CD4s 200     VL 37182
5.25.07       CD4s 242     VL 84000
7.17.07       CD4s 217     VL >100000
8.24.07       CD4s 118     VL 45303
10.05.07     CD4s 75       VL >100000
11.06.07     CD4s 60       VL 50361
12.05.07     CD4s 70       VL 55306
started Atripla on New Years Eve
1.21.08       CD4s 65       VL 435
2.28.08       CD4s 51       VL undetectable

Offline jabez

  • Member
  • Posts: 97
Re: After two weeks on Atripla.......(good news after the jump....)
« Reply #1 on: January 28, 2008, 12:41:38 AM »
Great news!!  It sounds like everything is working right.   I had a few of those crazy-ass ANXIETY attacks during my first few weeks on Atripla, but they subsided.  I hope things continue improving! 
Sept 2007 -- CD4 = 68; VL = 469,000
Started Atripla Sept 21, 2007
Nov 2007-CD4=217;VL=332
Feb 2008-CD4=237;VL=<50
Apr 2008-CD4=271;VL=66
Aug 2008-CD4=440;VL=52
Jan 2009-CD4=403;VL=61
May 2009-CD4=480;VL=129
Sep 2009-CD4=376;VL<40
Jan 2010-CD4=476;VL<40
Jul 2010-CD4=539;VL<40
Jan 2011-CD4=461;VL=53
Jul 2011-CD4=515;VL<20
Jan 2012-CD4=506;VL=54
Aug 2012-CD4=440;VL=21
Jan 2013-CD4=447;VL=<20
Jul 2013-CD4=406; VL=<20

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.